On the optimality of Hemp’s arch with vertical hangers

Pichugin, A.V., Tyas, A. and Gilbert, M. (2012) On the optimality of Hemp’s arch with vertical hangers. Structural and Multidisciplinary Optimization, 46 (1). 17 - 25. ISSN 1615-147X

Abstract

Metadata

Authors/Creators:
  • Pichugin, A.V.
  • Tyas, A.
  • Gilbert, M.
Copyright, Publisher and Additional Information: © 2012 Springer. This is an author produced version of a paper subsequently published in Structural and Multidisciplinary Optimization. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: July 2012
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 07 May 2014 13:52
Last Modified: 04 Nov 2016 02:18
Published Version: http://dx.doi.org/10.1007/s00158-012-0769-5
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00158-012-0769-5

Share / Export

Statistics